Go to:
Logótipo
Você está em: Start > Publications > View > Phase-space noncommutative quantum cosmology
Map of Premises
Principal
Publication

Phase-space noncommutative quantum cosmology

Title
Phase-space noncommutative quantum cosmology
Type
Article in International Scientific Journal
Year
2008
Authors
bastos, c
(Author)
Other
The person does not belong to the institution. The person does not belong to the institution. The person does not belong to the institution. Without AUTHENTICUS Without ORCID
bertolami, o
(Author)
Other
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications View Authenticus page View ORCID page
dias, nc
(Author)
Other
The person does not belong to the institution. The person does not belong to the institution. The person does not belong to the institution. Without AUTHENTICUS Without ORCID
pratax, jn
(Author)
Other
The person does not belong to the institution. The person does not belong to the institution. The person does not belong to the institution. Without AUTHENTICUS Without ORCID
Journal
Vol. 78 No. 103508
ISSN: 1550-7998
Scientific classification
FOS: Natural sciences > Physical sciences
Other information
Authenticus ID: P-003-YAC
Abstract (EN): We present a phase-space noncommutative extension of quantum cosmology and study the Kantowski-Sachs cosmological model requiring that the two scale factors of the Kantowski-Sachs metric, the coordinates of the system, and their conjugate canonical momenta do not commute. Through the Arnowitt-Deser-Misner formalism, we obtain the Wheeler-DeWitt (WDW) equation for the noncommutative system. The Seiberg-Witten map is used to transform the noncommutative equation into a commutative one, i.e. into an equation with commutative variables, which depend on the noncommutative parameters theta and eta. Numerical solutions are found both for the classical and the quantum formulations of the system. These solutions are used to characterize the dynamics and the state of the universe. From the classical solutions we obtain the behavior of quantities such as the volume expansion, the shear, and the characteristic volume. However, the analysis of these quantities does not lead to any restriction on the value of the noncommutative parameters theta and eta. On the other hand, for the quantum system, one can obtain, via the numerical solution of the WDW equation, the wave function of the universe for commutative as well as for the noncommutative models. Interestingly, we find that the existence of suitable solutions of the WDW equation imposes bounds on the values of the noncommutative parameters. Moreover, the noncommutativity in the momenta leads to damping of the wave function, implying that this noncommutativity can be of relevance for the selection of possible initial states of the early universe.
Language: English
Type (Professor's evaluation): Scientific
Contact: cbastos@fisica.ist.utl.pt; orfeu@cosmos.ist.utl.pt; ncdias@mail.telepac.pt; joao.prata@mail.telepac.pt
No. of pages: 10
Documents
We could not find any documents associated to the publication.
Related Publications

Of the same journal

Nucleon form factors of the energy-momentum tensor in the chiral quark-soliton model (2007)
Another Publication in an International Scientific Journal
Goeke, K; Grabis, J; Ossmann, J; Polyakov, MV; Schweitzer, P; A. Silva; Diana Urbano
WMAP five-year data constraints on the unified model of dark energy and dark matter (2008)
Article in International Scientific Journal
barreiro, t; bertolami, o; torres, p
Violation of the Robertson-Schrodinger uncertainty principle and noncommutative quantum mechanics (2012)
Article in International Scientific Journal
bastos, c; bertolami, o; dias, nc; prata, jn
Varying-alpha monopoles (2005)
Article in International Scientific Journal
Menezes, J; Avelino, PP; C. dos Santos
Varying electromagnetic coupling and primordial magnetic fields (2005)
Article in International Scientific Journal
bertolami, o; monteiro, r

See all (178)

Recommend this page Top
Copyright 1996-2025 © Faculdade de Medicina Dentária da Universidade do Porto  I Terms and Conditions  I Acessibility  I Index A-Z
Page created on: 2025-08-30 at 15:24:31 | Privacy Policy | Personal Data Protection Policy | Whistleblowing | Electronic Yellow Book